# SDR SWIA200413015

- Difficulty date: March 11, 2004
- Submitted: March 18, 2004
- Operation: Air carrier
- Aircraft: N224SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120294
- Aircraft time: 22,031 hours, 28,647 cycles
- Propeller: Hamstd 14RF9
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: 8147211
- Condition: Corroded
- Location: Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PROP HUB ASSEMBLY HAS CORROSION DAMAGE.  DISCOVERED DURING E001 INSPECTION.  REPLACED RIGHT PROP HUB ASSEMBLY WITH SERVICEABLE UNIT IAW MM 61-10-00.  S/N OFF 1823.
